# SDR FDEA201011204434

- Difficulty date: November 20, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 85,576 hours, 35,595 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB09401
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR LOWER CAP AT XORS 345, HFEC OPEN HOLE INSP.  FOUND 01EA FASTENER HOLE WITH CRACKED INDICATION.   LEFT HAND WING REAR SPAR LOWER CAP AT XORS 345, 01 EACH FASTENER HOLE WITH CRACKED INDICATION REPAIRED AS PER E.A. 8-5710-143797 PART 1. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100, REVISION 111.
